Jump to content
CrazyBoards.org

Recommended Posts

I saw someone posting about this before but I couldn't quite tell what it was talking about except for that some sort of rash appeared. The reason I ask (besides mere curiosity) is that, well, I've always had hives. At least, for the last 6 months. Not from medication, cause I was only on Pristiq at the time and then went off of that. I get them no matter what I'm on. However, after starting Risperdal 2 days ago, my hives have gotten worse. This morning I had a cluster of hives all over my arm that look more like a rash than hives, but I have actual hives on other parts of my body so it's just that one arm. Is The Rash even that serious? I mean, if all it is is something that makes you itchy, since I'm already used to it I'll stay on my meds if they work. But is this deadly? How do I know if I even have it or if it's just the hives being angrier?

Link to comment
Share on other sites

The "rash" that you hear people talking about, which can be very dangerous, is related to Lamictal. It is called Stevens-Johnson syndrome. Hives are hives, a different phenomenon entirely. If you have had chronic hives for 6 months (a rather strange phenomenon in itself, by the way) then your recent upsurge is probably unrelated to meds. Did you try taking antihistamines? I'd be on the lookout for other allergic type symptoms but as of now, it seems not to be a concern.

Link to comment
Share on other sites

Oh okay, I have never taken Lamictal. I know it's very strange, I haven't found a cause because they aren't always at the same times but my schedule never changes. I do take antihistamines but this breakout these last few days hasn't been touched by them. I'm relieved that it's probably nothing then...I can breathe fine and all that. I'm feeling a little stuffed up and thirsty but I think that's common with Risperdal, from what I've read.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...